A decomposition by non-negative functions in the Sobolev Space Wk,1

Augusto C. Ponce, Daniel Spector

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We show how a strong capacitary inequality can be used to give a decomposition of any function in the Sobolev space Wk,1(ℝd) as the difference of two non-negative functions in the same space with control of their norms.

Original languageEnglish
Pages (from-to)151-169
Number of pages19
JournalIndiana University Mathematics Journal
Volume69
Issue number1
DOIs
Publication statusPublished - 2020
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A decomposition by non-negative functions in the Sobolev Space W<sup>k,1</sup>'. Together they form a unique fingerprint.

Cite this